# SDR 2008UALA03701

- Difficulty date: July 2, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 72,413 hours, 8,923 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: 7A147914
- Condition: Leaking
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE, FOUND BOTTLE PRESSURE LOW.  REPLACED SLIDE AND RUPTURE PLUG O-RING.  AC OK FOR SERVICE.
